Alert archive / Pennsylvania / Areal Flood Warnings in 2009
Areal Flood Warning 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 13, 2009, 9:38 PM EDT for Chester County, Montgomery County, Philadelphia County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2009, 9:38 PM EDT (01:38 UTC)
- Expired
- Jun 14, 2009, 1:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chester County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 77 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 140138
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EDT SAT JUN 13 2009
PAC029-091-101-140530-
/O.NEW.KPHI.FA.W.0004.090614T0138Z-090614T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-CHESTER PA-MONTGOMERY PA-
938 PM EDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
NORTHEASTERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF WILLOW GROVE...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF PHILADELPHIA...
* UNTIL 130 AM EDT
* THE WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED OUT OF
THE AREA. ONE LAST BAND OF HEAVY RAIN MIGHT REACH THE REGION LATER
THIS EVENING AND SLOW THE RECESSION OF CREEKS THAT ARE CURRENTLY
FLOODING. THE VALLEY CREEK IN CHESTER COUNTY IS NEAR BANKFULL.
THE WISSAHICKON CREEK IS CURRENTLY FLOODING IN BOTH PHILADELPHIA
AND MONTGOMERY COUNTY. THE PENNYPACK CREEK IS NEAR BANKFULL IN
PHILADELPHIA.
A FLOOD WARNING MEANS THAT FLOODING HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY. THE FLASH FLOOD WARNING THAT IS IN EFFECT FOR PART OF
THE REGION WILL BE ALLOWED TO EXPIRE AT 10 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE AROUND BARRICADES.
&&
LAT...LON 3998 7508 3998 7511 3995 7515 3995 7525
4006 7537 4004 7543 4002 7542 4000 7546
3999 7545 3996 7548 3997 7572 4024 7563
4033 7535 4011 7497 4008 7497
$$
TFGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 13, 8:22 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 13, 8:22 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 822 PM EDT SAT JUN 13 2009 .SYNOPSIS... AN UPPER AIR DISTURBANCE THAT CROSSED THE REGION THIS EVENING WILL MOVE EAST OF THE AREA OVERNIGHT. WEAK HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY. ANOTHER DISTURBANCE WILL APPROACH SUNDAY NIGHT AND BRING UNSETTLED WEATHER FOR THE BEGINNING OF THE WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... WE CONTINUED TO HAVE TSTMS NORTH AND ISOLATED TSTMS SW. HOWEVER, MORE STABLE AIR WAS SPREADING IN FROM THE EAST WITH THE SOUTHERN AREAS GETTING THIS FIRST. THEREFORE, THE ACTIVITY NORTH SHOULD CONTINUE FOR A FEW MORE HRS WHILE THE TSTMS S WILL LESSEN. SINCE WE STILL HAVE MOISTURE A GOOD PORTION OF THE NIGHT, THE POSSIBILITY OF SHOWERS HAVE BEEN KEPT IN THROUGH THE NIGHT ALTHOUGH TSTMS HAVE BEEN DROPPED AFTER MIDNIGHT. WITH SO MUCH MOISTURE OVER THE REGION, PATCHY FOG WAS KEPT IN THE FCST OVERNIGHT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... IT IS STILL LOOKING LIKE THE FIRST RATER DRY DAY FOR OUR AREA WILL BE SUNDAY WITH A WEAKENING HIGH PRESSURE AREA DRIFTING IN FROM THE GREAT LAKES REGION DURING THE DAY. WHILE SFC WINDS WILL BE LIGHT, THE WINDS OFF THE DECK WILL TURN TO N OR NW AND THIS WILL BRING SOME DRIER AIR TO THE REGION. TEMPERATURES WILL BE IN THE UPPER 70S TO LOW 80S IN MOST AREAS, COOLER IN THE SOUTHERN POCONOS. ANOTHER VORT MAX IN THE NW FLOW WILL ROLL TOWARD OUR REGION SUNDAY NIGHT THROUGH MONDAY. THE GFS/ECMWF MODELS ARE STILL DRY FOR SUN NIGHT ACROSS THE AREA WHILE THE NAM IS OFFERING SOME LIGHT QPF. I HAVE KEPT THE FCST DRY FOR NOW WITH ONLY SLGT CHC POPS NORTH AND WEST. A BETTER CHC FOR SHOWERS AND THUNDER WILL BE ACROSS THE AREA MONDAY WITH THE BEST DYNAMICS AND SOME LIMITED CAPE VALUES OVER THE REGION. && .LONG TERM /TUESDAY THROUGH SATURDAY/... MOSTLY FAIR WEATHER WILL BE OVER THE REGION DURING THE BEGINNING OF THE EXTENDED PERIOD AS HIGH PRESSURE WILL BE OFF TO THE NORTHEAST AND AN UPPER RIDGE WILL BE APPROACHING FROM THE WEST. A SLIGHT CHC OF SHOWERS WILL STILL BE KEPT IN THE GRIDS FOR NOW, AS THIS WORKS BEST WITH OUR SURROUNDING OFFICES. THE SYSTEM EXITING AT THE END OF THE SHORT TERM PERIOD MAY LINGER INTO EARLY TUESDAY. AFTER A PERIOD OF FAIR WEATHER WEDNESDAY, THE NEXT UPPER TROUGH WILL APPROACH AND DEEPEN ACROSS OUR AREA. MODELS ARE SHOWING THE POSSIBILITY OF SHOWERS AND THUNDER IN NW FLOW OVER OUR AREA SO SLIGHT CHC POPS WED NIGHT WILL REMAIN AND CHC POPS WILL FILL OUT MOST OF THE REST OF THE EXTENDED PERIODS FOR NOW. TEMPERATURES DURING THE EXTENDED PERIOD WILL IN GENERAL BE BELOW NORMAL WITH DAYTIME HIGH TEMPERATURES IN THE MID TO UPPER 70S IN MOST AREAS. SOME LOW 80S ARE IN THE GRIDS FOR FRI AND SAT NEXT WEEKEND, WELL SEE. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS SET OF TAFS WE JUST ISSUED FOLLOWS THE IDEA OF THE LATEST WRF-NMM MODEL WHICH KEEPS THE INSTABILITY GOING IN CENTRAL PA AND PROPAGATES THE SHOWERS AND THUNDERSTORMS EASTWARD, BUT DISSIPATES AND WEAKENS THEM IN THE MARINE AIR OVER OUR TERMINAL AREA. THUS THE LONGEST DURATION TEMPO GROUPS ARE FOR KRDG AND KABE AND LESS TIME AND THEN NO THUNDER (FOR KACY AND KMIV) FOR PLACES FARTHER TO THE EAST. THERE WAS STRATUS ADVECTING OFF THE COAST PRIOR TO SUNSET, BUT WITH HIGHER CLOUDS ABOVE IT, ITS IMPOSSIBLE TO NOW FOLLOW. WE BELIEVE THE COMBINATION OF THE HEAVY RAIN AND MOISTURE FROM THE ONSHORE FLOW WOULD STILL MAKE LIKELY THAT IFR CONDITIONS DEVELOP TOWARD DAYBREAK. RIGHT NOW WE ARE EXPECTING A BETTER DAY FOR SUNDAY WITH VFR CONDITIONS DEVELOPING BY EARLY AFTERNOON. OUTLOOK... HIGH PRESSURE PUSHING IN FROM THE NW WILL BRING SLIGHTLY DRIER AIR AND VFR WEATHER SUNDAY NIGHT INTO MONDAY, ALTHOUGH THERE COULD BE ADDITIONAL SHOWERS/TSTMS MONDAY AFTERNOON INTO MONDAY NIGHT AS ANOTHER FRONTAL ZONE CROSSES OUR AREA. ANOTHER HIGH PRESSURE THEN FORECAST TO REBUILD INTO THE AREA WILL BRING GENERALLY FAIR VFR WEATHER TUESDAY THROUGH WEDNESDAY. A WARM FRONT COULD CAUSE A DOWNTURN IN FLYING CONDITIONS AGAIN FOR THE END OF THE WEEK. && .MARINE... CONDITIONS CONTINUE BELOW SMALL CRAFT ADVISORY CRITERIA AND SHOULD REMAIN SO AT LEAST THROUGH MONDAY NIGHT, DESPITE A PERSISTENT ONSHORE FLOW. THIS FLOW SHOULD BE LIGHT ENOUGH TO PRECLUDE 5 FOOT SEAS. WAVEWATCH DOES EVENTUALLY BUILD SEAS TO 5 FEET AND HIGHER LATE TUESDAY OR TUESDAY NIGHT AS WINDS VEER TO THE SOUTHEAST AND SOUTH. THIS COULD BE OVERDONE, SINCE THE GFS DEVELOPS A LOW TO OUR SOUTH AND MOVES IT EAST. IT INTERACTS WITH STRONG HIGH PRESSURE TO OUR NORTH, WHICH CAUSES A TIGHTENED PRESSURE GRADIENT. OTHER COMPUTER MODELS KEEP THE LOW MUCH WEAKER AND FARTHER SOUTH AND KEEP US UNDER THE INFLUENCE OF THE HIGH TO OUR NORTH. WE WILL CONTINUE TO MONITOR AND, HOPEFULLY, THE MODELS WILL HONE IN ON A SOLUTION AS THIS WEEKS WEATHER UNFOLDS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...OHARA NEAR TERM...STAUBER SHORT TERM...OHARA LONG TERM...OHARA AVIATION...RPW MARINE...RPW
Hazardous weather outlook, Jun 13, 3:53 PM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 PM EDT SAT JUN 13 2009 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-142000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 353 PM EDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WITH LOCALLY VERY HEAVY RAINS MAY CAUSE LOCALIZED FLOODING. SEE THE LATEST STATEMENTS AND WARNING FROM OUR OFFICE FOR DETAILS. REPORTS OF FLOODING ACROSS THE AREA ARE APPRECIATED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS FROM SPOTTERS ARE APPRECIATED. DEZ004-NJZ014-024>026-142000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 353 PM EDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-142000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 PM EDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 6:09 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 609 PM EDT SAT JUN 13 2009 DEZ003-004-132345- DELAWARE BEACHES DE-INLAND SUSSEX DE- 609 PM EDT SAT JUN 13 2009 ...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY... AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF GEORGETOWN...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR SYCAMORE...ELLENDALE AROUND 615 PM...GEORGETOWN...MILTON AROUND 645 PM...GUMBORO...MILTON AROUND 700 PM...MILLSBORO AROUND 715 PM...DAGSBORO AND FRANKFORD AROUND 730 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THE TORNADIC THUNDERSTORM HAS DISSIPATED. TFG
Local storm report, Jun 13, 6:36 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLASH FLOOD MEDFORD LAKES 39.86N 74.81W
06/13/2009 BURLINGTON NJ EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING IN MEDFORD TWP.
0320 PM FLASH FLOOD WARMINSTER HEIGHTS 40.19N 75.08W
06/13/2009 BUCKS PA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING IN WARMINSTER TWP.
0320 PM FLASH FLOOD 3 S DOYLESTOWN 40.27N 75.13W
06/13/2009 BUCKS PA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING IN WARMNISTER TWP.
0450 PM HAIL 3 NW DENTON 38.91N 75.86W
06/13/2009 E0.75 INCH CAROLINE MD TRAINED SPOTTER
PENNY SIZE HAIL REPORTED NORTH OF DENTON.
0450 PM TSTM WND GST 3 NW DENTON 38.91N 75.86W
06/13/2009 E60.00 MPH CAROLINE MD TRAINED SPOTTER
60 MPH WIND GUST WITH ROTATING WALL CLOUD AND BRIEF
FUNNEL SPOTTED.
0505 PM TSTM WND DMG 2 SE AGNER 38.74N 75.77W
06/13/2009 CAROLINE MD AMATEUR RADIO
WIRES DOWN BETWEEN AGNER AND FEDERALSBURG
0519 PM TSTM WND DMG GREENWOOD 38.81N 75.59W
06/13/2009 SUSSEX DE EMERGENCY MNGR
TREES AND WIRES DOWN NEAR GREENWOOD.
0527 PM TSTM WND DMG 2 SSW GREENWOOD LAKE 38.78N 75.60W
06/13/2009 SUSSEX DE EMERGENCY MNGR
NUMEROUS TREES DOWN WITH SEVERAL UPROOTED TREES BETWEEN
GREENWOOD AND BRIDGEVILLE ON US ROUTE 13.
0555 PM FLASH FLOOD AMBLER 40.16N 75.22W
06/13/2009 MONTGOMERY PA EMERGENCY MNGR
BASEMENTS AND ROADS FLOODED IN AMBLER.
0614 PM HAIL 2 SW SYCAMORE 38.57N 75.52W
06/13/2009 E1.00 INCH SUSSEX DE TRAINED SPOTTER
QUARTER SIZE HAIL
&&
ROBERTSONSpecial weather statement, Jun 13, 7:52 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 752 PM EDT SAT JUN 13 2009 NJZ007-PAZ054-055-060>062-140145- BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ- 752 PM EDT SAT JUN 13 2009 ...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH... MONROE...NORTHAMPTON AND WARREN COUNTIES... AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES WEST OF MOUNT POCONO TO 31 MILES NORTHWEST OF READING...MOVING EAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR GILBERT AROUND 855 PM... STRAUSSTOWN...PORT CLINTON...PALMERTON...BRODHEADSVILLE AROUND 900 PM...WANAMAKERS...ARLINGTON HEIGHTS AROUND 905 PM...STORMVILLE... STROUDSBURG AND HAMBURG AROUND 915 PM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL PRODUCE SMALL HAIL AND POSSIBLE WIND GUSTS TO 45 MPH. . EBERWINE
Local storm report, Jun 13, 8:12 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 PM EDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD 3 S DOYLESTOWN 40.27N 75.13W
06/13/2009 BUCKS PA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING IN WARMNISTER TWP.
0320 PM FLASH FLOOD WARMINSTER HEIGHTS 40.19N 75.08W
06/13/2009 BUCKS PA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING IN WARMINSTER TWP.
0450 PM TSTM WND GST 3 NW DENTON 38.91N 75.86W
06/13/2009 E60.00 MPH CAROLINE MD TRAINED SPOTTER
60 MPH WIND GUST WITH ROTATING WALL CLOUD AND BRIEF
FUNNEL SPOTTED.
0450 PM HAIL 3 NW DENTON 38.91N 75.86W
06/13/2009 E0.75 INCH CAROLINE MD TRAINED SPOTTER
PENNY SIZE HAIL REPORTED NORTH OF DENTON.
0455 PM TSTM WND DMG 5 WNW FARMINGTON 38.90N 75.67W
06/13/2009 KENT DE PUBLIC
TREES DOWN AND BARN DAMAGE ON HIGH STUMP RD IN
HARRINGTON.
0500 PM TSTM WND DMG 3 WNW ANDREWSVILLE 38.87N 75.69W
06/13/2009 KENT DE EMERGENCY MNGR
TREES AND WIRES DOWN IN MISPILLION HUNDRED.
0505 PM TSTM WND DMG 2 SE AGNER 38.74N 75.77W
06/13/2009 CAROLINE MD TRAINED SPOTTER
WIRES DOWN BETWEEN AGNER AND FEDERALSBURG
0519 PM TSTM WND DMG GREENWOOD 38.81N 75.59W
06/13/2009 SUSSEX DE EMERGENCY MNGR
TREES AND WIRES DOWN NEAR GREENWOOD.
0527 PM TSTM WND DMG 2 SSW GREENWOOD LAKE 38.78N 75.60W
06/13/2009 SUSSEX DE EMERGENCY MNGR
NUMEROUS TREES DOWN WITH SEVERAL UPROOTED TREES BETWEEN
GREENWOOD AND BRIDGEVILLE ON US ROUTE 13. A FUNNEL CLOUD
WAS ALSO REPORTED
0555 PM FLASH FLOOD AMBLER 40.16N 75.22W
06/13/2009 MONTGOMERY PA EMERGENCY MNGR
BASEMENTS AND ROADS FLOODED IN ALBER.
0614 PM HAIL 2 SW SYCAMORE 38.57N 75.52W
06/13/2009 E1.00 INCH SUSSEX DE TRAINED SPOTTER
QUARTER SIZE HAIL
0650 PM FLASH FLOOD EXTON 40.03N 75.63W
06/13/2009 CHESTER PA TRAINED SPOTTER
SEVERAL ROADS FLOODED
&&
ROBERTSONSpecial weather statement, Jun 13, 8:50 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 850 PM EDT SAT JUN 13 2009 MDZ012-015-140215- KENT MD-QUEEN ANNES MD- 850 PM EDT SAT JUN 13 2009 ...A STRONG THUNDERSTORM WILL AFFECT KENT AND QUEEN ANNES COUNTIES... AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES SOUTHEAST OF BALTIMORE...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR ROCK HALL AROUND 905 PM...STEVENSVILLE AROUND 915 PM...OVERTON AROUND 935 PM... GRASONVILLE AND QUEENSTOWN AROUND 955 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. POSSIBLE SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. EBERWINE
Special weather statement, Jun 13, 9:30 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 PM EDT SAT JUN 13 2009 NJZ008>010-012-015-PAZ067>071-140330- BUCKS PA-CHESTER PA-DELAWARE PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ- MONTGOMERY PA-MORRIS NJ-PHILADELPHIA PA-SOMERSET NJ- 930 PM EDT SAT JUN 13 2009 ...VERY HEAVY SHOWERS WILL AFFECT BUCKS...CHESTER...DELAWARE... HUNTERDON...MERCER...MIDDLESEX...MONTGOMERY...MORRIS...PHILADELPHIA AND SOMERSET COUNTIES... AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY SHOWERS, WITH AN OCCASIONAL LIGHTNING STRIKE...ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF NEWTON TO 14 MILES SOUTHWEST OF READING...MOVING EAST AT 20 MPH. THE HEAVY SHOWERS WILL BE NEAR HAMPTON AROUND 945 PM...SUCCASUNNA...PLEASANT VALLEY...LONG VALLEY...GLEN GARDNER AROUND 950 PM...WHARTON...CHESTER AROUND 955 PM...DOVER...FERNDALE AND RICHLANDTOWN AROUND 1000 PM. ADDITIONAL RAINFALL TOTALS COULD BE AROUND ONE HALF INCH IN REPEAT SHOWERS. EBERWINE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:19 AM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 4 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.